Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Link homology and equivariant gauge theory

Prayat Poudel and Nikolai Saveliev

Algebraic & Geometric Topology 17 (2017) 2635–2685
Bibliography
1 S Akbulut, R Kirby, Branched covers of surfaces in 4–manifolds, Math. Ann. 252 (1979/80) 111 MR593626
2 N Anvari, Equivariant rho-invariants and instanton homology of torus knots, preprint (2016) arXiv:1609.05025
3 M F Atiyah, N J Hitchin, I M Singer, Self-duality in four-dimensional Riemannian geometry, Proc. Roy. Soc. London Ser. A 362 (1978) 425 MR506229
4 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry, I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
5 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry, II, Math. Proc. Cambridge Philos. Soc. 78 (1975) 405 MR0397798
6 M F Atiyah, I M Singer, The index of elliptic operators, III, Ann. of Math. 87 (1968) 546 MR0236952
7 D M Austin, SO(3)–instantons on L(p,q) ×R, J. Differential Geom. 32 (1990) 383 MR1072911
8 P J Braam, S K Donaldson, Floer’s work on instanton homology, knots and surgery, from: "The Floer memorial volume" (editors H Hofer, C H Taubes, A Weinstein, E Zehnder), Progr. Math. 133, Birkhäuser (1995) 195 MR1362829
9 G Burde, H Zieschang, Knots, 5, de Gruyter (1985) MR808776
10 W Chen, Y Ruan, Orbifold Gromov–Witten theory, from: "Orbifolds in mathematics and physics" (editors A Adem, J Morava, Y Ruan), Contemp. Math. 310, Amer. Math. Soc. (2002) 25 MR1950941
11 O Collin, N Saveliev, Equivariant Casson invariants via gauge theory, J. Reine Angew. Math. 541 (2001) 143 MR1876288
12 H Donnelly, Eta invariants for G–spaces, Indiana Univ. Math. J. 27 (1978) 889 MR511246
13 S Dostoglou, D Salamon, Instanton homology and symplectic fixed points, from: "Symplectic geometry" (editor D Salamon), London Math. Soc. Lecture Note Ser. 192, Cambridge Univ. Press (1993) 57 MR1297130
14 A Durfee, L Kauffman, Periodicity of branched cyclic covers, Math. Ann. 218 (1975) 157 MR0385872
15 R Fintushel, R J Stern, Instanton homology of Seifert fibred homology three spheres, Proc. London Math. Soc. 61 (1990) 109 MR1051101
16 A Floer, Instanton homology and Dehn surgery, from: "The Floer memorial volume" (editors H Hofer, C H Taubes, A Weinstein, E Zehnder), Progr. Math. 133, Birkhäuser (1995) 77 MR1362823
17 K A Frøyshov, Equivariant aspects of Yang–Mills Floer theory, Topology 41 (2002) 525 MR1910040
18 Y Fukumoto, P Kirk, J Pinzón-Caicedo, Traceless SU(2) representations of 2–stranded tangles, Math. Proc. Cambridge Philos. Soc. 162 (2017) 101 MR3581901
19 E Harper, N Saveliev, Instanton Floer homology for two-component links, J. Knot Theory Ramifications 21 (2012) MR2902278
20 M Hedden, C M Herald, P Kirk, The pillowcase and perturbations of traceless representations of knot groups, Geom. Topol. 18 (2014) 211 MR3158776
21 A Kawauchi, A survey of knot theory, Birkhäuser (1996) MR1417494
22 P A Kirk, E P Klassen, Representation spaces of Seifert fibered homology spheres, Topology 30 (1991) 77 MR1081935
23 E P Klassen, Representations of knot groups in SU(2), Trans. Amer. Math. Soc. 326 (1991) 795 MR1008696
24 P B Kronheimer, T S Mrowka, Khovanov homology is an unknot-detector, Publ. Math. Inst. Hautes Études Sci. 113 (2011) 97 MR2805599
25 P B Kronheimer, T S Mrowka, Knot homology groups from instantons, J. Topol. 4 (2011) 835 MR2860345
26 K B Lee, F Raymond, Seifert fiberings, 166, Amer. Math. Soc. (2010) MR2731766
27 R Lee, S H Weintraub, On the homology of double branched covers, Proc. Amer. Math. Soc. 123 (1995) 1263 MR1224618
28 A Lobb, R Zentner, On spectral sequences from Khovanov homology, preprint (2013) arXiv:1310.7909
29 W D Neumann, An invariant of plumbed homology spheres, from: "Topology Symposium Siegen 1979" (editors U Koschorke, W D Neumann), Lecture Notes in Math. 788, Springer (1980) 125 MR585657
30 W D Neumann, F Raymond, Seifert manifolds, plumbing, μ–invariant and orientation reversing maps, from: "Algebraic and geometric topology" (editor K C Millett), Lecture Notes in Math. 664, Springer (1978) 163 MR518415
31 D Ruberman, Doubly slice knots and the Casson–Gordon invariants, Trans. Amer. Math. Soc. 279 (1983) 569 MR709569
32 D Ruberman, Rational homology cobordisms of rational space forms, Topology 27 (1988) 401 MR976583
33 D Ruberman, N Saveliev, Rohlin’s invariant and gauge theory, I : Homology 3–tori, Comment. Math. Helv. 79 (2004) 618 MR2081729
34 H Sasahira, Instanton Floer homology for lens spaces, Math. Z. 273 (2013) 237 MR3010159
35 N N Savel’ev, Adding relations to instanton homology groups of Seifert fibered homology spheres, Mat. Sb. 183 (1992) 125 MR1213367
36 N Saveliev, Floer homology of Brieskorn homology spheres, J. Differential Geom. 53 (1999) 15 MR1776091
37 N Saveliev, A surgery formula for the μ–invariant, Topology Appl. 106 (2000) 91 MR1769335
38 N Saveliev, Representation spaces of Seifert fibered homology spheres, Topology Appl. 126 (2002) 49 MR1934252
39 P Shanahan, The Atiyah–Singer index theorem, 638, Springer (1978) MR487910
40 C H Taubes, Gauge theory on asymptotically periodic 4–manifolds, J. Differential Geom. 25 (1987) 363 MR882829
41 O J Viro, Branched coverings of manifolds with boundary and link invariants, I, Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973) 1241 MR0370605
42 S Wang, Moduli spaces over manifolds with involutions, Math. Ann. 296 (1993) 119 MR1213375
43 R Zentner, Representation spaces of pretzel knots, Algebr. Geom. Topol. 11 (2011) 2941 MR2869448